On the distributions of multiplicative functions

G. Jogesh Babu

Acta Arithmetica (1980)

  • Volume: 36, Issue: 4, page 331-340
  • ISSN: 0065-1036

How to cite


Jogesh Babu, G.. "On the distributions of multiplicative functions." Acta Arithmetica 36.4 (1980): 331-340. <http://eudml.org/doc/205679>.

author = {Jogesh Babu, G.},
journal = {Acta Arithmetica},
keywords = {distributions of multiplicative functions},
language = {eng},
number = {4},
pages = {331-340},
title = {On the distributions of multiplicative functions},
url = {http://eudml.org/doc/205679},
volume = {36},
year = {1980},

AU - Jogesh Babu, G.
TI - On the distributions of multiplicative functions
JO - Acta Arithmetica
PY - 1980
VL - 36
IS - 4
SP - 331
EP - 340
LA - eng
KW - distributions of multiplicative functions
UR - http://eudml.org/doc/205679
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.